# SDR CALA2011012600043

- Difficulty date: January 26, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 38,812 hours, 14,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTS TEST FOUND LIGHTS INOP ON L1 DOOR.  REMOVED AND REPLACED BATTERY PACK ON POWER SUPPLY REF MM 33-51- 06-960-805.  OPS CHECKED NORMAL.
